Home » Shop » hot sale » Leader Extra Strength Headache Relief – 24 caplets

Leader Extra Strength Headache Relief – 24 caplets

Original price was: $3.99.Current price is: $2.53.

Sale!
SKU: 536520-0019500 Category:
  • Contains Acetaminophen 250 mg, Aspirin 250 mg, Caffeine 65 mg
  • Compare to Excedrin Extra Strength